What happened to you when you "did have problems of blood glucose dropping low when I guess wrong on Carb count"? Same thing happens to a person on MDI.
On (of all days) Mother's Day lat year, my wife was out and I and our two boys were at home (was a Sunday). I injected my 28 units of Lantus, and then did my 6 of Novolog... just after I did my Novo, it occurred to me that I had used the same vial. So, I did 34u of Novo! Holy heck -- the next several hours were wacky, that's for sure. I had no choice but to eat, and then eat, and maybe eat some more, and then have some OJ, and then, y'know, eat! It was crazy, but I made it through it. I felt a bit like I'd run a marathon by the time the evening rolled around and I was more or less back to normal. What a crazy day that was for me (and my family!). Had I not eaten enough carbs to offset all that Novo, I surely would have ended up in the hospital.
Oops. My bad.